I don't know if this has anything to do with Ocella, but before I started taking it about three weeks ago, I never broke out before my period. But now I'm breaking out bad and it's right before my period. Could the medicine be causing my acne?
Sometimes it takes your body a few cycles to get used to a new hormone and it can make you break out. It should level off soon, though. Keep you hair and hands off of the areas that are breaking out and keep those areas really clean. Hair is a breeding ground for bacteria and if the hormones made your hair more greasy, and it gets on your face, it really will break it out. Most birth control clears your face up. If it keeps up, maybe you can talk to your doctor and get them changed.
- Ocella Information for Consumers
- Ocella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ocella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 1 answer
Posted 28 Sep 2010 • 1 answer
Posted 16 Sep 2011 • 2 answers
If Ocella made my acne worse in the first month should I stop taking it or stick it our for 3months?
Posted 30 Nov 2011 • 1 answer
Posted 21 Jun 2012 • 2 answers